# SDR 2000UALA00585

- Difficulty date: October 10, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N7277U
- Make and model: Boeing 727222
- Aircraft serial: 21424
- Aircraft time: 63,394 hours, 36,264 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58783
- Condition: Failed
- Location: Row 16 - 24
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP INOPERATIVE FROM ROW 16 T0 24.  *S/D*  REPLACED FEEDER CABLE AT ROW 22.  GROUND TEST EEL NORMAL.
